# SDR AALA201810299023

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 54,106 hours, 25,740 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136674
- Part serial: 3852
- Condition: Leaking
- Location: Apu
- Part time: 45,631 hours, 24,694 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CABIN ODOR REPORTED ON DESCENT WHEN ENGINES AT IDLE, SEEMED TO DISSIPATE WHEN ENGINES WERE ABOVE IDLE. FLIGHT CREW REPORTED WHEN GETTING ON A/C IN RSW THE COCKPIT SMELT LIKE THE DIRTY SOCK SMELL. DURING FLIGHT, NO ISSUES BUT ON DESCENT INTO CLT AS ENGINES WENT TO IDLE THE FLIGHT CREW REPORTED A STRONG DIRTY SOCK SMELL SO BAD THAT THE C/O PUT ON HIS MASK. UPON LANDING SMELL WAS GONE. ACCOMPLISHED CABIN ODOR TROUBLESHOOTING DECONTAMINATION FOUND APU GENERATOR LEAKING OIL. REPLACED GENERATOR PER AMM 24-32-51, NO FURTHER EVIDENCE OF ODOR OK FOR CONTINUED  SERVICE.
